# SDR 95ZZZX5363

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335LS
- Make and model: Dorner DO328100
- Aircraft serial: 3035
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Float
- Part number: 001A29A0752000
- Condition: Punctured
- Location: Hyd Reservoir
- Part time: 369 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CAS - DURING PRE-FLIGHT, CREW REPORTED CAS MESSAGE, HYD AUXILIARY QUANTITY LOW.  AIRCRAFT WAS FERRIED TO HOT MAINTENANCE BASE.  MECHANIC FOUND AUXILIARY RESERVOIR FLOAT HAD A HOLE IN IT.  REMOVED AND REPLACED AUXILIARY RESERVOIR FLOAT ASSEMBLY.  PERFORMED OPS CHECK OF SYSTEM.  ALL CHECKS NORMAL.  NO LEAKS NOTED.  AIRRAFT WAS RETURNED TO SERVICE.
